MathSciNet Relay Station
MathSciNet bibliographic data
MR1134951 (92m:46047) 46E35 (35J65 46E30 47H30)
Kováčik, Ondrej; Rákosník, Jiří On spaces $L\sp {p(x)}$ and $W\sp {k,p(x)}$. Czechoslovak Math. J. 41(116) (1991), no. 4, 592–618.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement